# SDR USAA2012032000008

- Difficulty date: March 2, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D57251301002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING FUEL ACCESS DOOR 640QB BETWEEN WS 10729 TO WS 11198 & BETWEEN RIB 20 & RIB 21.  REPLACED RIGHT WING FUEL ACCESS DOOR 640QB IAW A319 SRM 51-74-00 & AMM 57-27-11.
